# SDR W8PA971129

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LEFT NR 3 FLOOR TO SIDEWALL SUPPORT TRIM CORRODED.  FABRICATED NEW SUPPORT PER SRM 51-30-01.  (M)
